# SDR COMA0760556

- Difficulty date: September 4, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 27,204 hours, 24,645 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 27051D1
- Condition: Low
- Location: Cargo Bay
- Part time: 20,401 hours, 18,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5570 - CARGO BOTTLE LOW MESSAGE ILLUMINATED IN FLIGHT TO GSO.  AIRCRAFT DIVERTED TO IAD AND LANDED SAFELY.  REMOVED AND REPLACED CARGO FIRE BOTTLE.
